Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 42, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 31, 2011, 3:57 AM CDT. It took effect at May 31, 2011, 10:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2011, 3:57 AM CDT (08:57 UTC)
- In effect from
- May 31, 2011, 10:00 AM CDT
- Expired
- Jun 1, 2011, 3:10 AM CDT
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
942 WHUS73 KGRB 310857 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CDT TUE MAY 31 2011 ...INCREASING SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES TODAY... .DEEPENING LOW PRESSURE MOVING INTO SOUTHERN MANITOBA WILL SWEEP A COLD FRONT ACROSS EASTERN WISCONSIN THIS AFTERNOON. THE PRESSURE GRADIENT WILL TIGHTEN AHEAD OF THE APPROACHING FRONT...CREATING GUSTY SOUTH TO SOUTHWEST WINDS LATER THIS MORNING AND THIS AFTERNOON. BEHIND THE COLD FRONT...GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED TONIGHT THROUGH WEDNESDAY AFTERNOON...THEN WINDS WILL DIMINISH AS THE PRESSURE GRADIENT RELAXES AS THE COLD FRONT AND LOW PRESSURE SYSTEM PULL AWAY FROM THE AREA. LMZ541>543-311700- /O.CAN.KGRB.MF.Y.0008.000000T0000Z-110531T1200Z/ /O.NEW.KGRB.SC.Y.0042.110531T1500Z-110601T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 357 AM CDT TUE MAY 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT WEDNESDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT WEDNESDAY. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. * SOUTH TO SOUTHWEST WINDS INCREASING TO 15 TO 25 KTS THIS MORNING AND WILL CONTINUE INTO THIS AFTERNOON. WINDS WILL VEER TO THE WEST WEDNESDAY MORNING...THEN DIMINISH LATE WEDNESDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT NORTH OF STURGEON BAY...AND 2 TO 4 FT ELSEWHERE THIS MORNING AND EARLY AFTERNOON. WAVES OF 2 TO 5 FT WILL CONTINUE TONIGHT THROUGH WEDNESDAY MORNING...THEN SUBSIDE WEDNESDAY AFTERNOON. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-311700- /O.NEW.KGRB.SC.Y.0042.110531T1500Z-110601T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 357 AM CDT TUE MAY 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT WEDNESDAY. * SOUTH TO SOUTHWEST WINDS INCREASING TO 15 TO 25 KTS THIS MORNING AND WILL CONTINUE INTO THIS AFTERNOON. WINDS WILL VEER TO THE WEST WEDNESDAY MORNING...THEN DIMINISH LATE WEDNESDAY AFTERNOON. * WAVES WILL BUILD TO 2 TO 4 FT LATE THIS MORNING AND AFTERNOON...AND CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
4 follow-up statements
306 WHUS73 KGRB 311524 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1024 AM CDT TUE MAY 31 2011 ...GUSTY WINDS WILL CONTINUE THROUGH WEDNESDAY... .DEEPENING LOW PRESSURE OVER SOUTHERN MANITOBA WILL SWEEP A COLD FRONT ACROSS EASTERN WISCONSIN THIS AFTERNOON. THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN AHEAD OF THE APPROACHING FRONT... CREATING GUSTY SOUTHWEST WINDS. BEHIND THE COLD FRONT...GUSTY WEST WINDS ARE EXPECTED LATE TONIGHT THROUGH WEDNESDAY AFTERNOON...THEN WINDS WILL DIMINISH AS THE PRESSURE GRADIENT RELAXES AS THE COLD FRONT AND LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-312330- /O.CON.KGRB.SC.Y.0042.000000T0000Z-110601T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1024 AM CDT TUE MAY 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY. * SOUTHWEST WINDS OF 20 TO 25 KTS ARE EXPECTED THROUGH TONIGHT. WINDS WILL VEER TO THE WEST WEDNESDAY MORNING...THEN DIMINISH LATE WEDNESDAY AFTERNOON. * WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...TO 3 TO 5 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
663 WHUS73 KGRB 312034 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CDT TUE MAY 31 2011 ...GUSTY WINDS WILL CONTINUE THROUGH WEDNESDAY... .LOW PRESSURE OVER SOUTHERN MANITOBA WILL DRAG A COLD FRONT ACROSS EASTERN WISCONSIN DURING THE LATE AFTERNOON. THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN AHEAD OF THE APPROACHING FRONT...CREATING GUSTY SOUTHWEST WINDS. BEHIND THE COLD FRONT...GUSTY WEST WINDS ARE EXPECTED LATE TONIGHT THROUGH WEDNESDAY AFTERNOON...THEN WINDS WILL DIMINISH AS THE PRESSURE GRADIENT RELAXES AS THE COLD FRONT AND LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-010445- /O.CON.KGRB.SC.Y.0042.000000T0000Z-110601T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 334 PM CDT TUE MAY 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY. * SOUTHWEST WINDS TO 30 KTS...GUSTING TO 35 KTS ARE EXPECTED THROUGH THE EVENING...BECOMING WEST TONIGHT AND CONTINUING WEDNESDAY. * WAVES OF 2 TO 4 FT ARE EXPECTED ON THE BAY...TO 3 TO 5 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
075 WHUS73 KGRB 010155 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 855 PM CDT TUE MAY 31 2011 ...GUSTY WINDS WILL CONTINUE THROUGH WEDNESDAY... .LOW PRESSURE NORTH OF LAKE SUPERIOR WILL REACH JAMES BAY OVERNIGHT. THE PRESSURE GRADIENT AROUND THE LOW PRESSURE WILL CONTINUE TO CREATE GUSTY WESTERLY WINDS. WINDS WILL DIMINISH AS THE PRESSURE GRADIENT RELAXES AS THE LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-011000- /O.CON.KGRB.SC.Y.0042.000000T0000Z-110601T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 855 PM CDT TUE MAY 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY. * WEST WIND 15 TO 25 KTS...INCREASING TO 30 KTS WEDNESDAY MORNING... BEFORE DIMINISHING LATE IN THE AFTERNOON. * WAVES OF 2 TO 4 FT ARE EXPECTED ON THE BAY...TO 3 TO 5 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHUS73 KGRB 010810 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 310 AM CDT WED JUN 1 2011 ...GUSTY WEST WINDS WILL CONTINUE THROUGH EARLY THIS AFTERNOON... .LOW PRESSURE NEAR JAMES BAY EARLY THIS MORNING WILL CONTINUE TO MOVE ACROSS NORTHERN CANADA TODAY. THE PRESSURE GRADIENT AROUND THE LOW PRESSURE WILL CONTINUE TO CREATE GUSTY WESTERLY WINDS. WINDS WILL DIMINISH THIS AFTERNOON AS THE PRESSURE GRADIENT RELAXES AS THE LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-011615- /O.UPG.KGRB.SC.Y.0042.000000T0000Z-110601T2100Z/ /O.NEW.KGRB.GL.W.0011.110601T0810Z-110601T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 310 AM CDT WED JUN 1 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WEST WIND TO 30 KTS...WITH GALE FORCE GUSTS TO AROUND 40 KTS THIS MORNING AND EARLY AFTERNOON...THEN DIMINISHING TO 10 TO 20 KTS WITH GUSTS TO 25 KTS LATE IN THE AFTERNOON. * WAVES OF 3 TO 5 FT ARE EXPECTED THROUGH EARLY AFTERNOON...THEN WILL SUBSIDE TO 2 TO 4 FT LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 31, 3:36 AM CDT, 21 minutes earlier.
Area forecast discussion, May 31, 3:36 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CDT TUE MAY 31 2011 .SHORT TERM...TODAY THROUGH WEDNESDAY...THE MAIN FCST CONCERN IS THE SEVERE TSTM POTENTIAL TODAY. UPSTREAM CONVECTION HAS WEAKENED CONSIDERABLY OVER THE PAST COUPLE HOURS...WITH ONLY DISORGANIZED BANDS OF SHOWERS AND ISOLD TSTMS MOVG THROUGH MN AND NW/WC WI. THIS WEAKENING APPEARED TO OCCUR AS FORCING ASSOCIATED WITH A S/W TROF SHIFTED NORTH INTO WESTERN ONTARIO...AND THE LINE OF CONVECTION MOVD OUT AHEAD OF THE SFC COLD FRONT INTO A STRONGLY CAPPED ATMOSPHERE. SCT-BKN DEBRIS CLOUDS HAD OVERSPREAD MUCH OF GRB CWA...WHERE TEMPS WERE STILL IN THE 60S TO MID 70S OVER MOST OF THE AREA. THE GFS AND ECMWF MODELS SEEMED TO HAVE A DECENT HANDLE ON THE EARLY MORNING CONVECTIVE TRENDS...AND SHOWED SIMILAR TRENDS FOR THE REST OF THE DAY. WEAK (OR DEBRIS) CONVECTION IS EXPECTED TO MOVE INTO GRB CWA BY MID-MORNING OR SO...THEN INTENSIFY OVER NE/EC WI DURING THE EARLY TO MID AFTERNOON AS THE COLD FRONT SWEEPS THROUGH. DYNAMIC FORCING WILL BE AIDED BY A POTENT NEGATIVELY-TILTED S/W TROF AND SOME JET ENERGY. DAYTIME HEATING AND MID-LEVEL CAA WILL QUICKLY ERODE THE CAP...ALLOWING DEEP CONVECTION TO OCCUR. MODIFIED FCST SOUNDINGS INDICATE CAPE INCREASING TO 1300-1800 J/KG OVER NE/EC WI BY EARLY AFTERNOON... WHICH WILL BE SUFFICIENT FOR SVR TSTMS DEVELOPMENT WHEN COMBINED WITH DEEP LAYER SHEAR INCREASING TO 45-55 KTS. THE LOW-MID LEVEL FLOW WILL BECOME UNIDIRECTIONAL...SUGGESTING A PRIMARY THREAT OF DAMAGING STRAIGHT-LINE WINDS WITH THE STORMS. WET BULB ZERO HGTS OF 12-13K FT ARE NOT SUPPORTIVE OF A SIGNIFICANT HAIL THREAT. THE CONVECTION SHOULD QUICKLY EXIT EASTERN WI BETWEEN 21-22Z... WITH A CLEARING TREND OCCURRING THEREAFTER. EXPECT DRY CONDITIONS TO PREVAIL TONIGHT AND WEDNESDAY...AS PACIFIC HIGH PRESSURE BUILDS INTO THE REGION. GUSTY WEST WINDS WILL BRING A COOLER AND MUCH LESS HUMID AIR MASS INTO THE REGION ON WEDNESDAY. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. UPPER RIDGE WILL BUILD ACROSS THE WESTERN LAKES FROM WEDNESDAY NIGHT THROUGH FRIDAY...THEN FLATTEN ON SATURDAY AS UPPER LEVEL DISTURBANCE MOVES ALONG THE CANADIAN BORDER. SYSTEM APPROACHING WISCONSIN ON WEDNESDAY NIGHT IS SOMEWHAT SLOWER THAN PREVIOUS RUNS. HAVE TRIMMED BACK RAIN CHANCES AND ONLY WENT WITH A SLIGHT CHANCE OF SHOWERS ACROSS MARATHON AND WOOD COUNTIES WHICH SHOULD OCCUR CLOSE TO 12Z THURSDAY. WEATHER PATTERN IS STILL MUDDLED THURSDAY INTO THURSDAY NIGHT DEPENDING ON WHICH MODEL YOU BELIEVE AND HOW QUICK THE WARM FRONT WILL PASS ACROSS THE AREA. EXPECT ONGOING CONVECTION ACROSS IOWA AND MINNESOTA TO CLIP MUCH OF THE SOUTHERN PORTION OF THE FORECAST AREA THURSDAY MORNING...THEN SCATTERED CONVECTION ALONG WARM FRONT THURSDAY AFTERNOON AS IT PUSHES SLOWLY NORTHWARD. MANY DIFFERENCES IN THE 850MB JET THURSDAY NIGHT AND WHERE MCS ACTIVITY WILL ORIGINATE. CANADIAN/WRF FOCUS 850MB JET FURTHER WEST AND NORTH OF WISCONSIN WITH ONLY SCATTERED CONVECTION ALONG THE WARM FRONT. CURRENT POPS SEEM REASONABLE AND FOLLOWED FOR THE MOST PART. WRF WAS THE MOST AGGRESSIVE WITH CONVECTION ACROSS NORTHEAST WISCONSIN THAT WOULD LINGER INTO FRIDAY MORNING. WARM FRONT CONTINUES TO PUSH NORTHWARD ON FRIDAY. STRONG WARM LAYER NOTED ON THE MODELS SOUTH OF THE FRONT...THEREFORE ONLY KEPT A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE FAR NORTH FRIDAY AFTERNOON. TEMPERATURES WILL BE VERY WARM AGAIN SOUTH OF THE FRONT WITH HIGHS CLOSE TO 90 AWAY FROM THE LAKE. TEMPERATURES SOMEWHAT TRICKY OVER THE FAR NORTHEAST AS THE 12Z ECMWF WAS SOMEWHAT SLOWER IN PUSHING THE FRONT INTO THIS PORTION OF THE STATE. WITH SOUTHEAST FLOW OFF COOLER BAY... A SLIGHT SLOWER SOLUTION PROBABLY NOT A BAD START FOR NOW AS FRONT TEND TO HANG UP IN THIS SCENARIO. ENOUGH SOUTHWESTERLY COMPONENT TO THE WINDS ALOFT TO ALLOW STURGEON AND MANITOWOC TO WARM UP AS WELL. HIGH TEMPS THIS TIME OF YEAR ALWAYS TRICKY DUE TO THE COLDER WATERS OF LAKE MICHIGAN AND HOW MUCH SOUTHWESTERLY WIND COMPONENT ACTUALLY OCCURS. MODELS SHOWING FRONT COMING THROUGH DRY FRIDAY NIGHT. STILL A WARM LAYER THAT APPEARS TO INHIBIT CONVECTION. THERE IS A WEAK DISTURBANCE MOVING ACROSS THE FAR NORTH...THEREFORE 30 POP WAS WARRANTED IN THIS PORTION OF THE FORECAST AREA. NOT SURE ABOUT THE SLIGHT CHANCE ACROSS THE SOUTH...BUT WITH BOUNDARY MOVING ACROSS THE REGION THERE IS ALWAYS A VERY SMALL CHANCE OF AN ISOLATED THUNDERSTORM. HIGH PRESSURE BUILDS INTO THE STATE FOR SUNDAY WITH RETURN FLOW SETTING UP CHANCES FOR SHOWERS AND STORMS SUNDAY NIGHT INTO MONDAY. && .AVIATION...THE CHANCE OF SHOWERS AND THUNDERSTORMS WITH MVFR CIGS AND VSBYS AND ISOLATED IFR VSBYS WILL INCREASE TODAY...WITH THUNDERSTORMS BECOMING LIKELY IN THE EAST DURING THE EARLY TO MID AFTERNOON AS A COLD FRONT SWEEPS THROUGH. THE STRONGEST STORMS COULD PRODUCE WIND GUSTS IN EXCESS OF 50 KTS...ESPECIALLY IN NE/EC WI FROM 18Z-21Z. THE SHOWERS AND STORMS WILL QUICKLY END DURING THE LATE AFTERNOON...WITH CLEARING EXPECTED SHORTLY THEREAFTER. VFR CONDITIONS ARE EXPECTED TONIGHT INTO WEDNESDAY. SOME LLWS IS LIKELY EARLY THIS MORNING...BUT THIS SHOULD WEAKEN AS MIXING DEVELOPS. HOWEVER...SFC WINDS WILL GUST TO 25-30 KTS AT TIMES DURING THE LATE MORNING AND AFTERNOON. && .MARINE...HAVE OPTED TO EXPIRE THE DENSE FOG ADVISORY...AS SATL... SFC OBS AND WEB CAMS INDICATED LITTLE FOG EARLY THIS MORNING. DID KEEP A MENTION OF PATCHY DENSE FOG IN THE FCST THROUGH 18Z. HAVE ALSO ISSUED A SMALL CRAFT ADVISORY FOR BUILDING WAVES AND INCREASING SW-W WINDS TODAY THROUGH WEDNESDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/ECKBERG
Hazardous weather outlook, May 30, 3:39 PM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CDT MON MAY 30 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-312045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 339 PM CDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT DENSE FOG OVER LAKE MICHIGAN MAY PUSH INLAND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THE GREATEST RISK OF SEVERE WEATHER WILL OCCUR FROM THE LATE MORNING THROUGH THE AFTERNOON HOURS. DENSE FOG IS LIKELY AT TIMES NEAR LAKE MICHIGAN THROUGH TUESDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME LATE WEDNESDAY NIGHT THROUGH SATURDAY. ALTHOUGH THE OVERALL WEATHER PATTERN APPEARS TO BE FAVORABLE FOR STRONG OR SEVERE STORMS AT SOME POINT...THERE IS TOO MUCH UNCERTAINTY IN THE EVOLUTION OF WEATHER SYSTEMS TO ALLOW US TO PROVIDE A MEANINGFUL ESTIMATE OF EXACTLY WHEN THE POTENTIAL WILL EXIST. BE SURE TO MONITOR LATER FORECASTS FOR MORE SPECIFIC INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY. LMZ521-522-541>543-312045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 339 PM CDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE FOG IS POSSIBLE AT TIMES OVER LAKE MICHIGAN AND OVER CENTRAL AND NORTHERN PORTIONS OF THE BAY OF GREEN BAY THROUGH TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THE GREATEST RISK OF SEVERE WEATHER WILL OCCUR FROM THE LATE MORNING THROUGH THE AFTERNOON HOURS. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY TUESDAY THROUGH WEDNESDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME LATE WEDNESDAY NIGHT THROUGH SATURDAY. DENSE FOG COULD ALSO DEVELOP OVER THE LAKE AND BAY AT TIMES AS WELL. MG/JS
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:05 PM CDT | Special Marine Warning | GRB | 115 min | |
| May 31, 4:01 PM CDT | Special Marine Warning | GRB | 89 min |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.